# SDR SWAA116222

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 2,814 hours, 1,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANLY FELL OUT, DID NOT DEPLOY.  REINSTALLED SLIDE PER MT.
